# SDR DL72S980486

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BUYING BACK N/R 52 FOUND LT TORQUE BOX VERTICAL WEB  UPPER LIGHTENING HOLE STA 1243 CRACKED AT PREVIOUS ROUT OUT.  REPAIRED PER M/M 53-11-0 PG 828.
